Numerical Analysis

Proceedings of the 9th Biennial Conference Held at Dundee, Scotland, June 23–26, 1981

Editors:

ISBN: 978-3-540-11199-3 (Print) 978-3-540-39009-1 (Online)

Table of contents (15 chapters)

  1. Front Matter

    Pages -

  2. No Access

    Book Chapter

    Pages 1-25

    A second-order method for solving the continuous multifacility location problem

  3. No Access

    Book Chapter

    Pages 26-37

    Data smoothing by divided differences

  4. No Access

    Book Chapter

    Pages 38-49

    On the control of the global error in stiff initial value problems

  5. No Access

    Book Chapter

    Pages 50-63

    Chebyshev methods for integral and differential equations

  6. No Access

    Book Chapter

    Pages 64-70

    Simulation of miscible displacement in porous media by a modified method of characteristic procedure

  7. No Access

    Book Chapter

    Pages 71-84

    Full matrix techniques in sparse Gaussian elimination

  8. No Access

    Book Chapter

    Pages 85-114

    Second order corrections for non-differentiable optimization

  9. No Access

    Book Chapter

    Pages 115-124

    Automatic methods for highly oscillatory ordinary differential equations

  10. No Access

    Book Chapter

    Pages 125-139

    Convergence of a two-stage Richardson iterative procedure for solving systems of linear equations

  11. No Access

    Book Chapter

    Pages 140-156

    Curved knot lines and surfaces with ruled segments

  12. No Access

    Book Chapter

    Pages 157-168

    On the time integration of parabolic differential equations

  13. No Access

    Book Chapter

    Pages 169-178

    Precision control, exception handling and a choice of numerical algorithms

  14. No Access

    Book Chapter

    Pages 179-189

    Generalized hermitian matrices: A new frontier for numerical analysis?

  15. No Access

    Book Chapter

    Pages 190-229

    Some applications of geometry in numerical analysis

  16. No Access

    Book Chapter

    Pages 230-245

    A quasioptimal estimate in piecewise polynomial Galerkin approximation of parabolic problems